# SDR CA081217012

- Difficulty date: December 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 4321012188
- Condition: Worn
- Location: Mlg Strut
- Part time: 6,340 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR SHOCK ABSORBER STRUT LOWER BEARING WORN AND LOOSE INTERNALLY.  REPLACED WITH NEW.
